# SDR DALA2025080805942

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 747
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 69,304 hours, 26,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SNUBER FLUID INDICATOR BELOW MINIMUM.   REMOVED AND REPLACED THE R-1 PASSENGER DOOR. SNUBBER ASSY PER B757-200 AMM 52-11.
